Thread: denkall dbol
01-13-2006, 09:41 PM #1
Do different brands of dbol cause different effects? I've only used pink thias before and they have sucked. I had to quit a week after I started because my kindneys hurt and My stomach was totally messed up from them.
Now two years later I throw in dbol 30mgs a day denkall. blue tabs. almost week 3 and I haven't had any side effects. It almost seems like they are fake since I had such a bad reaction to dbol before. I'm up 8 lbs but some of that might be water. The only thing I did different this time is take the dbol with food, would that make that much of a difference.
Also, i don't have a camera so my denkall dbols are small blue pills with an indented line down the middle to break apart if you want. There are not powdery at all. Very neatly pressed. It came wth the hologram and fully wrapped that saftey proof plastic wrap. Thanks
01-14-2006, 12:02 AM #2
I've never seen any difference between any brands aside from a little extra gastrointestinal discomfort.
How high of a dose of the thai's were you run and what else were you using with them?
01-14-2006, 04:04 PM #3
01-14-2006, 04:10 PM #4
my bro just started usin naposim's at 30mg ed and he's up like 10 or more pounds in like 2 weeks. he's usin deca , sustanon , proviron and d-bol. he used slin the first week and said the pumps were too "unnatural"!?!?! anyways i think the only difference will be like ejuicer said--stomach discomfort.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)